# SDR SIMA20160708001

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 28,464 hours, 24,495 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR AFT FRAME ANGLE NUTPLATE CORRODED.  REPAIRED CARGO DOOR AFT FRAME ANGLE NUTPLATE CORRODED IAW ENVOY ERS-EM-52MR-576
